MathSciNet Relay Station
MathSciNet bibliographic data
MR2346673 (2008k:65202) 65M60 (35K57 65M06 92C15)
Madzvamuse, Anotida; Maini, Philip K. Velocity-induced numerical solutions of reaction-diffusion systems on continuously growing domains. J. Comput. Phys. 225 (2007), no. 1, 100–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement